# SDR PLGA9606192

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Not Latched
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 4382 - AFTER TAKEOFF FROM PIT, THE RIGHT ENGINE FWD OUTBOARD COWLING DOOR OPENED.  THE AIRCRAFT RETURNED TO PIT, LANDING WITHOUT INCIDENT.  THE COWLING WAS TEMPORARILY REPAIRED AND THE AIRCRAFT THEN FERRIED TO PSM FOR PERMANENT REPAIR.  (M)
